# SDR DALA2025072905683

- Difficulty date: July 26, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N3761R
- Make and model: Boeing 737832
- Aircraft serial: 29628
- Aircraft time: 74,894 hours, 28,492 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1107254) FUSELAGE / SKIN / BTW BSTA 178 AND BSTA 188 AND BTW LBL 10 AND LBL 20 / LIGHTNING STRIKE. REPAIRED PER ERA 627647-14.
